Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Is it bipolar or not? Only ADs cause symptoms. bleauberry

Posted by Bob on October 8, 2008, at 23:48:30

In reply to Re: Is it bipolar or not? Only ADs cause symptoms., posted by bleauberry on October 8, 2008, at 5:42:27

> Keep in mind that even perfectly normal people can display all kinds of new bizarre behaviors if given psychoactive medications, including behaviors that look like bipolar. Also keep in mind bipolar is a very broad term than can fit the description of other things, and there is a great deal of overlap between one mental condition and another. The terms used to describe psychiatric illnesses do not have the clearcut black-and-white boundaries we tend to pretend they do.
>
> For example, someone with clearcut apparently unipolar depression could possibly do worse on antidepressants but do great on, for example, lithium, or zyprexa, or xanax, or ritalin, or etc. Would that mean they were actually bipolar instead of unipolar? To many, yes, to me, no. What does it mean? As far as I am concerned, who cares. Doesn't matter. All too often drugs intended for a particular subjective diagnosis turn out to be harmful or unhelpful to a particular person.
>
> And of course any diagnosis is "subjective". That is, it is an opinion with no lab test or blood work to support it. Get interviewed by 10 different psychiatrists and find 5 of them diagnose you with something different than the others. It is an educated guessing game, but still a guessing game.
>
> Someone with apparent schizophrenia might do poorly with antipsychotics but do fine with an antidepressant and benzodiazepine.
>
> In my opinion, the majority of psychiatric symptoms are caused by something else in the body that has gone wrong. The body impacts the brain directly. The causes are endless...heavy metals, parasites, hidden allergies/intolerances, un-optimal thyroid, adrenal fatigue, genetic flaw in converting trytophan to serotonin, genetic flaw in converting tyrosine or DLPA, improper balance of essential oils, improper nutrition due to a gene malfunction in the use of particular vitamins, etc. Drugs can help with the symptoms. But if symptoms get worse, or if new symptoms appear, well, it is the wrong drug.
>
> All that really matters is what treatment improves your life.

What did you mean by, "improper balance of essential oils"?


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:856306
URL: http://www.dr-bob.org/babble/20081006/msgs/856527.html